Male, 71 in generally good health, physically active, slim build. IgA nephropathy apparently in remission, high cholesterol without statins.
6 months ago I started taking asacol (4x 400Mg/day) for proctitis diagnosed by colonoscopy.
This week a routine blood test found AST of 77 and ALT of 96. A retest confimed the numbers. A routine test just before I started the asacol gave results in the twenties for both numbers. I happen to have results going back 16 years, all results were in twenties or less. I have no physical symptoms.
I have been taking lipitor for many years with no side effects. I have been on a dose of 80Mg for at least 3 years and had liver function tests every 6 months.
Could the lipitor suddenly affect my liver? Could the proctitis itself cause the elevated liver functions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.